# SDR SWAA981356

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT EMERGENCY EXIT HATCH INNER PANE CRACKED.  REMOVED AND REPLACED LIGHT INNER PANE PER BOEING MM.
